Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 32 found articles
 
 
  Reduced Recurrence Relations for the Chebyshev Method
 
 
Title: Reduced Recurrence Relations for the Chebyshev Method
Author: Hernández, M. A.
Appeared in: Journal of optimization theory and applications
Paging: Volume 98 (1998) nr. 2 pages 385-397
Year: 1998
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands